# SDR SWAA2022051100073

- Difficulty date: April 27, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191FR FWD AND AFT ENDS HAS SEVERAL PULLED FASTENER HOLES. / [01] IDENTIFIED MATERIAL OF PANEL 191FR ACCORDING TO SRM 53-30-70-0I-1; FIG. 2; ITEM# 4; TABLE 2.  DAMAGE IS OUT OF ALLOWABLE DAMAGE LIMITS ACCORDING TO SRM 53-30-70-1A-1; TABLE 101; PARA 4.B.(6).  REPAIR TO BE ACCOMPLISHED ACCORDING TO SRM 51-70-04-2R-9; AS REQUIRED BY SRM 53-30-70-2R-1; PARA'S 2.E. AND 4.B.(2).; TABLE 202.  VISUALLY EXAMINED EXTENT OF DAMAGE; REMOVED SURFACE FINISHES; REMOVED FASTENER HOLE DAM04] FILLED FASTENER HOLES IN REPAIR AREAS WITH A MIXTURE OF BMS 8-301; CL1 RESIN (LOT# JH1GAA7833) AND MILLED GLASS FIBERS; THEN CURED RESIN/FIBER MIXTURE USING HOTBONDER ID: ATS532; S/N: 15092117; ALL ACCORDING TO SRM 51-70-04-2R-9; PARA'S 4.C THRU 4.F.;[05] SANDED RESIN/FIBER MIXTURE FLUSH; CLEANED REPAIR AREAS; FABRICATED REPAIR PLIES FROM BMS 9-3 STYLE 1581 LOT NUMBER 1475360-2; INSTALLED REPAIR PLIES WITH BMS 8-301; CL1 RESIN (LOT# JH1GAA7833); VACUUMBAGGED PLIES; VERIFIED 5X5 AND SET PLIES TO CURE USING HOTBONDER ID: ATS532 DUE: 05/22; WORK PERFORMED IAW SRM 51-70-04-2R-9 PARAGRAPH 4.G-M.
